# SDR DALA1017460983

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 51,289 hours, 37,757 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTS AT SEAT 10D WERE FOUND TO BE INOPERATIVE. MX RE-TERMINATED THE LIGHT CONNECTORS.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
